# SDR AALA202405173204

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 41,027 hours, 17,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Sticking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK ON MAIN ENTRY DOOR IS STICKY MAKING IT DIFFICULT TO ARM AND DISARM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
